# SDR C8GA20080050

- Difficulty date: August 25, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 59,494 hours, 32,526 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Dented
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION LEFT WING OUTBOARD AILERON TAB HAD A DEEP DENT. REMOVED DAMAGE AND FABRICATED CORE & HOT BONDED. FABRICATED DOUBLER, HOT BONDED AND SEALED DOUBLER IAW SRM 51-40-20. NO OTHER DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
